Title: Totally umbilical submanifolds of Kaehler manifolds II
Authors: Chen, B. ×
Verheyen, Paul #
Issue Date: 1983
Publisher: Belgisch wiskundig genootschap / Société mathématique de Belgique
Series Title: Tijdschrift van het Belgisch Wiskundig Genootschap Reeks B / Bulletin de la Société Mathématique de Belgique Serie B vol:35 pages:27-44
ISSN: 0771-1158
Publication status: published
KU Leuven publication type: AT
Appears in Collections:Centre for Research Methodology, FEB, Campus Carolus Antwerp
Faculty of Economics and Business (FEB) - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.